# SDR DHL2003804557

- Difficulty date: February 10, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 5769933183
- Condition: Damaged
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD VANE SLOT UPPER SKIN HOLE ELONGATED XOLDO58.000   PERFORMED MAJOR REPAIR IAW EO DHL 030109 ED-3222 . REMOVED FASTNERS IAW SRM 51-1-21 PG 1 TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL030109 , ED-3222. FABRICATED AN EXTERNAL REPAIR DOUBLER (7075T6AL.063) AND INTERNAL DOUBLER (7075T6AL.050) IAW EO DHL030109 , ED-3222 . CLEANED TREATED , & PRIMED INNER SURFACE IAW SRM51-1-8B APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG. 1 INSTALLED FILLERS AND DOUBLERSAT LH WING OUTBD VANE SLOT UPPER SKIN WITH NEW FASTNERS IAW EO DHL 0-30109 , ED-3222, SRM51-1-21 PG. 1
